| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had error code on it.Customer's blood glucose level was unknown.Customer reported that insulin pump rejected the batteries.Customer also mentioned that the battery life was decreased.Customer also received unexplained and random no delivery alarms.Customer declined to report to 24 hours technical support team.Insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed all functional testing including the displacement, operating current test, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No failed battery test alarm, charge/battery lasts less than expected anomaly, no delivery/occlusion alarm and no e/a alarm unspecified during test noted.